# SDR CALA2023111503363

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,017 hours, 18,997 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: C

## Discrepancy

L PACK OVER TEMP. CREW REJECTED TAKE OFF AROUND 80KNOTS. CREW REPORT NOT SURE LEFT OR RIGHT PACK TEMP MSG REQ TOMC APRVL DEFERRED LT AND RIGHT PACK AUTO FUNCTION PER MEL TO DEF AUTO MODE LT AND RT PACK NO FAULTS NOTICED. ON CONTROLLERS ...  PRECAUTIONARY PUT BOTH PACKS ON MANUAL TEMP... APPROVED... TOMC MO PREFORMED PACK TEMP CONTROLLER BITE TEST REF AMM TASK 21-51-14-705-035. NO FAULTS NOTED. REVERSED MEL, RETURNED AIRCRAFT TO NORMAL CONFIGURATION. PERFORMED HIGH ENERGY INSP PER AMM TASK 05-51-14-212-089 NO PROBLEMS OR DMG FOUND OK FOR SVC
